Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 6, Pages 1069–1071 (Mi zvmmf9624)  

On the velocity of separation between two successive traveling waves in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation

A. V. Gasnikov

Moscow Institute of Physics and Technology

Abstract: An upper bound on the distance between the centers of two successive traveling waves occurring in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation is established under generic conditions. Taking into account a previously established lower bound, an asymptotically sharper estimate is derived.

Key words: Burgers-type equation, asymptotics, phase shift

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:6, 937–939

Bibliographic databases:

UDC: 519.634
Received: 25.08.2011

Citation: A. V. Gasnikov, “On the velocity of separation between two successive traveling waves in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:6 (2012), 1069–1071; Comput. Math. Math. Phys., 52:6 (2012), 937–939

Citation in format AMSBIB
\Bibitem{Gas12}
\by A.~V.~Gasnikov
\paper On the velocity of separation between two successive traveling waves in the asymptotics of the solution to the Cauchy problem for a Burgers-type equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 6
\pages 1069--1071
\mathnet{http://mi.mathnet.ru/zvmmf9624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3245179}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..937G}
\elib{https://elibrary.ru/item.asp?id=17745734}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 6
\pages 937--939
\crossref{https://doi.org/10.1134/S0965542512060085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305735100010}
\elib{https://elibrary.ru/item.asp?id=20472845}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863211646}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9624
  • http://mi.mathnet.ru/eng/zvmmf/v52/i6/p1069

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:297
    Full text:78
    References:41
    First page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021